U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

Last friday i took mdma, since 2 days i've been throwing up feeling confused feeling stomach burns and pain having bowel problems feeling dizzy hearing a ring forgetting stuff having headache feeling weak sleeping 15 hours a day. help im scared?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
Head to the hospital ER, as it is not fully clear how severe your drug reaction has become. This needs to first be dealt with physically, later psychiatrically.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 2, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.